Order bounded elements of topological *-algebras

Risultato della ricerca: Other

Abstract

Several different notions of {\em bounded} element of a topological *-algebra $\A$ are considered. The case where boundedness is defined via the natural order of $\A$ is examined in more details and it is proved that under certain circumstances (in particular, when $\A$ possesses sufficiently many *-representations) {\em order boundedness} is equivalent to {\em spectral boundedness}.
Lingua originaleEnglish
Pagine99-108
Numero di pagine10
Stato di pubblicazionePublished - 2012

    Fingerprint

Cita questo